# SDR AALA201507179007

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 22,452 hours, 7,700 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H38419
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, L3 EMER EXIT DOOR ARM & DISARM HANDLE ANTI-ROTATION PIN RECEPTACLES ARE WORN.  REPLACED L3 EMER EXIT DOOR ARM & DISARM HANDLE ASSEMBLY IAW AMM 52-22-22.
